MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE
Model Number SK12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery all hardware was removed on (b)(6) 2025 due to nonunion.Additional information indicates the patient was non-compliant.The site was revised with non-tmc hardware.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, information received from the surgeon indicates the most likely cause is patient non-compliance.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery all hardware was removed on (b)(6) 2025 due to nonunion.Additional information indicates the patient was non-compliant.The site was revised with non-tmc hardware.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information was received on 01/05/2025.Updated fields: b5.Describe event or problem: it was reported that after an initial bunion surgery on (b)(6) 2025 all hardware was removed on (b)(6) 2025 due to nonunion.Additional information indicates the patient was non-compliant.The site was revised with non-tmc hardware.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.D4.Additional device information: lot number: 44273.Expiration date (mm/dd/yyyy): 02/18/2030.Primary unique device identifier (udi) #: (b)(4).D6a.If implanted, give date (mm/dd/yyyy): (b)(6) 2025.G3.Date received by manufacturer (mm/dd/yyyy): 01/05/2025.G6: type of report: 30-day, follow-up (follow-up number 1).H2: if follow-up, what type: additional information.H4.Device manufacturer date (mm/dd/yyyy): 02/18/2025.H11: it was reported that after an initial bunion surgery on (b)(6) 2025 all hardware was removed on (b)(6) 2025 due to nonunion.Additional information indicates the patient was non-compliant.The site was revised with non-tmc hardware.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, information received from the surgeon indicates the most likely cause is patient non-compliance.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025 all hardware was removed on (b)(6) 2025 due to nonunion.Additional information indicates the patient was non-compliant.The site was revised with non-tmc hardware.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key23924952
Report Number3011623994-2025-00142
Device Sequence Number9029724
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337(17)300218(10)44273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK12
Device Lot Number44273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/05/2025
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale